# SDR SWI2025F00303

- Difficulty date: January 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARKS NOTED AT L/H INBD FLAP VANE ACTUATOR COMMON TO PANEL #584DB (MARKED)     (C-CHECK RO 3/5/2025)    REPAIRED LH INBD FLAP VANE ACTUATOR COMMON TO PANEL 584DB REF REO 670-57-52-257 REV.-A DATED 2024-08-20. COMPLIED WITH 51-900-1002-SKY. OPS CHECK GOOD.
